# SDR SIMA20150404001

- Difficulty date: April 4, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Bent
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE NR 1 INBD FLANGE BENT.  REPAIRED LT LE NR 1 INBD FLANGE IAW ERS-EM-5700-418.
